Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Frequent urination, mucus discharge, clot of blood. On depo provera shot. Negative pregnancy test. Causes?

Hi, I began depo provera august 16,2010 i was supposed to get my next shot july 17 of 2012 but never did.So august,12 i went to use the bathroom,after i wiped there was a mucus looking discharge with a clog of blood that looked like a mucus plug.It also happened yesterday.I ve been urinating more than usual and I really wanna know whats going on.I took a at home pregnancy test but it was negative,can u please help me
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the given history is suggestive of side effects hormone injection taking such injection causes the disturbances in menses cycle hormone disturbances and this changes responsible for the symptoms that you have, this would long last little more days till the effect of this hormone eliminates, hope this information helps you, have a nice day.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor